MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 MINILOC SAFETY INFUSION SET 20G X 1 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported difficulty activating the safety as well as accessing patient.Resulted in needle stick.No other information was provided.
 
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.Device not returned for evaluation.

Brand Name
MINILOC SAFETY INFUSION SET 20G X 1 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16769348
Report Number3006260740-2023-01421
Device Sequence Number6417070
Product Code FPA
UDI-Device Identifier00801741047541
UDI-Public(01)00801741047541
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K050600
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0632010
Device Lot NumberREGR4316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/29/2023
Initial Report FDA Received Date04/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown